Carvedilol - eye problems / migraines

Hello, Anyone else with this experience? Since I have been taking Carvedilol I have had eye problems, I take a low dose, just 3.125mg per day, (should have been twice a day, but side effects too bad). The main problem is eye disturbances average twice a week. Will start with everything feeling too bright and vision becomes fuzzy, then flashing lights in vision (even with eyes closed) & typically a round zig zag image in centre of the flashing lights. This lasts usually about 30 mins but can be longer, accompanied by tingling on left side of face and slight numbness that goes into shoulder and down arm. Whole episode usually about an hour. Not much sympathy from cardiologist who says this drug can be used to PREVENT migraine.

3 Replies

oldestnewest
  • Sounds like classic migraine to me.

  • I agree that its like & probably is migraine, but it appears to be a direct side effect of taking the Carvedilol because its got worse the longer I take the meds.

  • As Bob says, sounds like migraine.

    I remember being prescribed a drug to treat migraine and the side effect was worse that the migraine. Needless to say I stopped it. Since starting warfarin, about 14 years ago, I very rarely get migraines now, as long as I keep my INR above 2.3. If it falls below 2.3 then the migraines start again.

    Your symptom description is almost the same as mine when I do get a migraine. When I get things like that happening I stop the drug and see if the adverse reaction stops and then start the drug again and see if the reaction starts again. That way I can tell my GP or Cardio that it is the drug that's causing it.

    Hope you get it sorted out soon.

    Walter.

You may also like...